Title: GENERAL QUANTUM-THEORY OF NONLINEAR OPTICAL-PULSE PROPAGATION
Authors: LAI, YC
YU, SS
光電工程研究所
Institute of EO Enginerring
Issue Date: 1-Jan-1995
URI: http://dx.doi.org/10.1103/PhysRevA.51.817
http://hdl.handle.net/11536/2113
ISSN: 1050-2947
DOI: 10.1103/PhysRevA.51.817
Journal: PHYSICAL REVIEW A
Volume: 51
Issue: 1
Begin Page: 817
End Page: 829
Appears in Collections:Articles


Files in This Item:

  1. cad613bbaa8bd57938e1acde77b348a5.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.